# SDR DALA2020091603092

- Difficulty date: September 15, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 70,031 hours, 26,139 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OUTER WING RT UPPER SKIN AND DRAG FITTING CRACK AT HOLE 4, WITH 0.156" LENGTH APPROX. 7 TO 8 O`CLOCK POSITION.  C/W ERA 587806-00.
